Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Katniss

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Katniss

  • Rank
    New Member
  1. I'm in the same boat. I'm 23 now. I had completely clear skin throughout high school. All of a sudden at the age of 20 during my sophomore year of college, I started breaking out with cystic acne just on my cheeks! No idea why. I was stressed a lot because of school. That could have had something to do it. I'm also a late bloomer. I started my period at the age of 16, maybe 17 and my periods are slightly irregular. So maybe all of that had something to do with it. I've been out of college for
  2. Spiro appears to be working slowly but surely for me as well. I was on three 25MG tablets a day. I just now switched to two 50MG tablets a day. I used to get cystic acne just on my cheeks. Now, I get some whiteheads but they're not so deep beneath my skin and painful anymore. And I always flare up around my period. Which is irregular btw. I think the Spiro jacked with my period even more because it seemed to become more irregular. So I'm now trying a birth control (Tri Nessa) with the Spiro and
  3. I have been on Spironolactone for two months now. I was taking three 25MG pills a day. I used to get cystic acne just on my cheeks. I'm making some progress! I still break out but the pimples I get aren't so deep and painful. I tend to really break out around my period. I think maybe a birth control would solve that problem. I'm irregular too. So I'm hoping bcp will solve that problem as well. My doctor just increased my dosage. I'm now taking two 50MG Spiro tablets a day. On top of that, I ju
  4. I think this antibiotic is the devil. It gave me constant vertigo. I felt disoriented and like I couldn't do anything. I stopped taking it but it took 2 weeks for the side effects to go away.
  5. If the vertigo doesn't go away then you should talk to your doctor about not taking this medication. It took me 2 weeks after I stopped taking it to feel better. Guess that's how long it took to get the antibiotic out of my system.
  6. UPDATE: A week has gone by since my severe dizziness/vertigo whatever started. After I stopped taking the antibiotic, I still felt dizzy, but it finally gradually went away and I just now feel 100% better. I was seriously freaked out b/c the dizziness was just so intense and non-stop. And when I told my doctor office about it, they tried to minimize what I was going through and were talking down to me. I sincerely believe I got the worst of the side effects. I hope no one else has a similar exp
  7. .3 was drying out my skin too much so I recently switched to .1 and it seems to be working okay and my skin isn't dry
  8. I was told to use Duac in the morning and Differin at night
  9. I was on Tetracycline but it wasn't clearing up my acne. Last week my doctor prescribed me Minocycline. Ever since the 4th of July I have been experiencing severe non-stop dizziness/vertigo. I don't get naseous or feel any pain or anything but I feel completely off balance. It's hard to describe but I feel like my head weighs a ton and like something is constantly pushing me downwards and like there's all this pressure inside of my head. If I lean to one side or the other I feel like I'm going t
×